Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database

Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:A theoretical approach to tax evasion
Authors:Ronan, N.J.
Ramalefane, N.R.
Year:2008
Periodical:Lesotho Social Sciences Review (ISSN 1028-0790)
Volume:12
Issue:1-2
Period:December
Pages:58-68
Language:English
Notes:biblio. refs.
Geographic terms:Lesotho
Southern Africa
Subjects:Economics, Commerce
taxation
tax evasion
Views